# SDR 96ZZZX4173

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N360PA
- Make and model: Boeing 727230
- Aircraft serial: 20676
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65564417
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A KEELBEAM INSPECTION DURING A C-CHECK, THE LT KEELBEAM WAS FOUND WITH SEVERE CORROSION OVER THE ENTIRE LENGTH OF THE BEAM MAINLY ON THE LT MOUNTING FLANGE AREA AND THE VERTICAL LEG.  AT ONE POINT BETWEEN BS 950F AND BS 970, CORROSION HAD EATEN COMPLETELY THROUGH THE VERTICAL LEG OF THE BEAM CREATING A HOLE 5 INCHES IN LENGTH WITH CRACKS EXTENDING FROM THE ENDS OF THE HOLE.  NUMEROUS CRACKS WERE NOTED IN THE LOWER RADIUS OF THE VERTICAL LEG.  TYPES OF CORORSION NOTED EXFOLIATION, INTERGRANULAR, SURFACE, AND SEVERE PITTING.  KEELBEAM WAS REMOVED AND REPLACED.
